Bianchi surfaces whose asymptotic lines are geodesic parallels


Arsan G., Ozdeger A.

ADVANCES IN GEOMETRY, vol.15, no.1, pp.1-6, 2015 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 15 Issue: 1
  • Publication Date: 2015
  • Doi Number: 10.1515/advgeom-2014-0020
  • Journal Name: ADVANCES IN GEOMETRY
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1-6
  • Istanbul Technical University Affiliated: No

Abstract

It is proved that every Bianchi surface in E-3 of class C-4 whose asymptotic lines are geodesic parallels is either a helicoid or a surface of revolution.